Main Subjects = 45-XX Integral equations
Number of Articles: 9
1. Solving two-dimensional fractional integro-differential equations by Legendre wavelets‎

Volume 43, Issue 7, November and December 2017, Pages 2419-2435

M. Mojahedfar; A. Tari Marzabad

3. Approximate solution of dual integral equations

Volume 42, Issue 5, September and October 2016, Pages 1077-1086

S. ‎Ahdiaghdam; K. ‎Ivaz; S. ‎Shahmorad

5. Stochastic differential inclusions of semimonotone type in Hilbert spaces

Volume 41, Issue 2, March and April 2015, Pages 291-306

H. Abedi

6. Existence of an $L^p$-solution for two dimensional integral equations of the Hammerstein type

Volume 40, Issue 4, July and August 2014, Pages 851-862

S. A. Hosseini; S. Shahmorad; A. Tari

7. On‎ ‎inverse problem for singular Sturm-Liouville operator with‎ ‎discontinuity conditions

Volume 40, Issue 3, May and June 2014, Pages 585-607

Rauf Amirov; Nilufer Topsakal